# SDR HNAA201210100110

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,527 hours, 76,842 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DOOR AMBER LIGHT REMAINED ILLUMINATED WITH GEAR UP.  RECYCLED GEAR STILL ILLUMINATED.  FORWARD DOOR REMAINED OPEN.  ACFT RETURNED TO FIELD.  RERIGGED NR 1 FORWARD GEAR DOOR IAW MM32-10-21.  OPS CHECKED GOOD.
